# SDR SIMA20120426011

- Difficulty date: April 26, 2012
- Submitted: May 18, 2012
- Operation: Air carrier
- Aircraft: N827AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145602
- Aircraft time: 2,729 hours, 20,493 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Pax Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE INSPECTION FOUND THE PASSENGER DOOR SWING ARM EMERGENCY LIGHT INOPERABLE.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  CLEANED AND TREATED GRN TO PASSENGER DOOR SWING ARM EMERGENCY LIGHT IAW EMB140 AMM 20-13-21.  THE SYSTEM CHECK WAS GOOD IAW EMB140 AMM 33-50-00.  THE AIRCRAFT WAS RETURNED TO SERVICE.
